MAUDE Adverse Event Report: Z-MEDICA, LLC QC CONTROL+, 3" X 2 YD Z-FOLD, 10X; TEMPORARY, INTERNAL USE HEMOS

Z-MEDICA, LLC QC CONTROL+, 3" X 2 YD Z-FOLD, 10X; TEMPORARY, INTERNAL USE HEMOS
Catalog Number 4020
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/06/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Event or Problem Description
Trauma patient came in from car accident.Qc c+ was used to pack liver bleed, patent went to icu and next day went to x-ray.Radiologist was not aware of qc being left in the patient and could not see any detection at first pass/initial read.Product was left in patient and radiologist took a second look and was able to see the x-ray detectable strip the second time.Product was in for at least 24 hrs.All product was removed at this time.Sounds like there is no patient harm.The patient returned to surgery after it was discovered the z-fold was left in place inadvertently.They returned to surgery and it was removed successfully.The concern was that the z-fold is not easily recognizable on an xray.

Brand Name
QC CONTROL+, 3" X 2 YD Z-FOLD, 10X
Common Device Name
TEMPORARY, INTERNAL USE HEMOS
Manufacturer (Section D)
Z-MEDICA, LLC
wallingford
Manufacturer (Section G)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
Manufacturer Contact
elaine cully
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21065101
Report Number3011137372-2025-00004
Device Sequence Number16969608
Product Code POD
UDI-Device Identifier10841495150026
UDI-Public(01)10841495150026(11)240613(17)270913(10)44F24F0019(21)
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K220971
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number4020
Device Lot Number44F24F0019
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2024
Initial Report FDA Received Date01/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.
Patient SexUnknown